Differential topology from the point of view of simple homotopy theory
Publications Mathématiques de l'IHÉS, Volume 15 (1963), pp. 5-93.
@article{PMIHES_1963__15__5_0,
     author = {Mazur, Barry},
     title = {Differential topology from the point of view of simple homotopy theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--93},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {15},
     year = {1963},
     zbl = {0173.51203},
     mrnumber = {28 #4550},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1963__15__5_0/}
}
TY  - JOUR
AU  - Mazur, Barry
TI  - Differential topology from the point of view of simple homotopy theory
JO  - Publications Mathématiques de l'IHÉS
PY  - 1963
DA  - 1963///
SP  - 5
EP  - 93
VL  - 15
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1963__15__5_0/
UR  - https://zbmath.org/?q=an%3A0173.51203
UR  - https://www.ams.org/mathscinet-getitem?mr=28 #4550
LA  - en
ID  - PMIHES_1963__15__5_0
ER  - 
%0 Journal Article
%A Mazur, Barry
%T Differential topology from the point of view of simple homotopy theory
%J Publications Mathématiques de l'IHÉS
%D 1963
%P 5-93
%V 15
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1963__15__5_0
Mazur, Barry. Differential topology from the point of view of simple homotopy theory. Publications Mathématiques de l'IHÉS, Volume 15 (1963), pp. 5-93. http://archive.numdam.org/item/PMIHES_1963__15__5_0/

[1] A. Haefliger, Plongements Différentiables de Variétés dans Variétés. | Zbl

[2] B. Mazur, Stable equivalence of differentiable manifolds, Bull. Amer. Math. Soc. (1962), vol. 68. | MR | Zbl

[3] B. Mazur, A note on contractible 4-manifolds, Annals of Math. (1961), vol. 73, n° 1, pp. 221-228. | MR | Zbl

[4] B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. (1959), vol. 65, pp. 59-65. | MR | Zbl

[5] J. Milnor, Differentiable structures on spheres, Amer. J. Math. (1959), vol. 81, pp. 962-972. | MR | Zbl

[6] J. Milnor, Notes on differential topology (mimeographed), Princeton University.

[7] J. Milnor, Notes on characteristic classes (mimeographed), Princeton University.

[8] J. Milnor, Notes on Morse theory (mimeographed), Princeton University.

[9] M. Morse, A reduction of the Schoenflies problem, Bull. Amer. Math. Soc. (1960), vol. 66, pp. 113-115. | MR | Zbl

[10] S. Smale, On gradient dynamic systems, Annals of Math., 74 (1961), pp. 199-206. | MR | Zbl

[11] S. Smale, The generalized Poincaré conjecture in higher dimensions, Annals of Math., 74 (1961), pp. 391-406. | MR | Zbl

[12] J. Stallings, The topology of high-dimensional piece-wise linear manifolds, to appear.

[13] J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. (1939). | JFM | Zbl

[14] J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. (1960), vol. 82, pp. 1-57. | MR | Zbl

[15] J. H. C. Whitehead, C1-complexes, Annals of Math., vol. 41, 1940, pp. 809-832. | JFM | MR | Zbl

[16] H. Whitney, Differentiable manifolds, Amer. J. Math. (1936), vol. 37, pp. 645-680. | JFM | Zbl

H. Whitney, Society of Fellows Harvard University.